www.uhasselt.be
DSpace

Document Server@UHasselt >

Browsing by Author VAN DEN BERGH, Michel

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 20 of 65
TitleTypeIssue Date
Absolutely indecomposable representations and Kac-Moody Lie algebras
INVENTIONES MATHEMATICAE, 155(3). p. 537-559
Journal Contribution2004
Abstract blowing down
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 128(2). p. 375-381
Journal Contribution2000
A class of counterexamples to the Gel'fand-Kirillov conjecture
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 348(5). p. 1709-1716
Journal Contribution1996
A degree inequality for Lie algebras with a regular Poisson semi-center
JOURNAL OF ALGEBRA, 323(2). p. 305-322
Journal Contribution2010
A HOCHSCHILD COHOMOLOGY COMPARISON THEOREM FOR PRESTACKS
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 363(2). p. 969-986
Journal Contribution2011
Algebraic properties of linear cellular automata
Linear algebra and its applications, 157. p. 217-234
Journal Contribution1991
A relation between a conjecture of Kac and the structure of the Hall algebra
JOURNAL OF PURE AND APPLIED ALGEBRA, 160(2-3). p. 319-332
Journal Contribution2001
A relation between Hochschild homology and cohomology for Gorenstein rings (vol 126, pg 1345, 1998)
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 130(9). p. 2809-2810
Journal Contribution2002
A relation between Hochschildt homology and cohomology for Gorenstein rings
Proceedings of the American Mathematical Society. p. 1345-1348.
Proceedings Paper1998
A translation principle for Sklyanin algebras
Journal of algebra, 184(2). p. 435-490
Journal Contribution1996
A translation principle for the four-dimensional Sklyanin algebras
JOURNAL OF ALGEBRA, 184(2). p. 435-490
Journal Contribution1996
Blowing up of non-commutative smooth surfaces
MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, 154(734). p. 1-+
Journal Contribution2001
Caldararu's conjecture and Tsygan's formality
ANNALS OF MATHEMATICS, 176 (2), p. 865-923
Journal Contribution2012
Central extensions of three dimensional Artin-Schelter regular algebras
Mathematische Zeitschrift, 222(2). p. 171-212
Journal Contribution1996
Deformation theory of abelian categories
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 358(12). p. 5441-5485
Journal Contribution2006
Deformed Calabi-Yau completions
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 654. p. 125-180
Journal Contribution2011
Division algebras on IP2, ramified along a smooth elliptic curve are cyclic
SMF Conference proceedings.
Proceedings Paper1997
Double Poisson algebras
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 360(11). p. 5711-5769
Journal Contribution2008
Existence theorems for dualizing complexes over non-commutative graded and filtered rings
JOURNAL OF ALGEBRA, 195(2). p. 662-679
Journal Contribution1997
Generators and representability of functors in commutative and noncommutative geometry
Moscow mathematical journal, 3(1). p. 1-36
Journal Contribution2003
Showing results 1 to 20 of 65